# SDR FXG2002F00001

- Difficulty date: November 2, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N6586C
- Make and model: Doug DC-6B
- Aircraft serial: 45222
- Engine: Pwa R2800*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 33,958 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT DEPARTED AND 10 MINUTES INTO FLIGHT HAD A ZONE 1 FIRE WARNING ON NR 2 ENGINE.  FIRE BOTTLES DISCHARGED, ENGINE FEATHERED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  SUSPECTED FAULTY FIRE WARNING PANEL AND 3 DETECTORS REPLACED AFTER THOROUGH INSPECTION OF ENGINE AND OEC WHICH SHOWS NO EVIDENCE OF ACTUAL FIRE.
